# SDR SWAA000763

- Difficulty date: April 23, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: 061SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21970
- Aircraft time: 66,012 hours, 73,828 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D
- Part serial: 707386
- Condition: Bird Strike
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING TAKEOFF ROLL A LOUD BANG NOISE HEARD DUE TO BIRD STRIKE ON NR 1 ENG.  C/W NR 1 ENG BIRD STRIKE INSP, CLEANED PS4 SCREEN AND CSD OIL COOLER SCREEN.  ENG OPS CK GOOD PER MM.
